# SDR 99ZZZX1733

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N264DC
- Make and model: Cessna 421C
- Aircraft serial: 421C1248
- Engine: Cont GTSIO520N
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 641481
- Condition: Broken
- Location: Lt Engine
- Component: 643723A7
- Stage of operation: NR
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

PILOT LANDED AND STATED THAT DURING FLIGHT, THE LEFT ENGINE STARTED TO VIBRATE AND EGT INDICATION ON NR 4 CYLINDER WENT TO ZERO.  PILOT ELECTED TO SHUT DOWN THE LEFT ENGINE, FEATHER THE PROPELLER AND CONTINUE ON TO HOME BASE.  INSPECTION OF THE LT ENGINE NR 4 CYLINDER FOUND THE FUEL LINE TO THE NR 4 INJECTOR HAD BROKEN AT THE BALL END OF THE SPECIAL SILVER SOLDERED FLARE FITTING.  TOTAL TIME ON THE FUEL LINE IS UNKNOWN AND THE ENGINE TSO IS 1,309.4 HOURS.  VISUAL INSPECTION OF BOTH ENDS OF THE REMAINING FUEL TUBES WITH 10X MAGNIFICATION DETECTED NO ADDITIONAL DEFECTS.
